# SDR SWAA2022012129854

- Difficulty date: April 7, 2017
- Submitted: January 24, 2022
- Operation: Air carrier
- Make and model: Boeing
- Aircraft time: 33,932 hours, 19,979 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Seal
- Part number: 115A29531
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRAILING EDGE; MID SPAN FIXED PANEL; MID SPAN BULKHEAD SEAL RETAINER IS CRACKED / REMOVED L/H WING T/E MID SPAN PANEL AND RETAINER IDENTIFIED LOCATED DRILLED NEW P/N 115A2953-1 ATAG #A87212; INSTALLED RETAINER AND T/E MIDSPAN PANEL IAW SRM 51-40-02-0G-0 PG 7; DWG #115A2930 FRAME 2. IPC #57-50-00-25 PG 9; SRM 51-40-05-0G-0 FIG 3- PG 6; SRM 51-40-02 FIG 7 PG 38
